Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Chest getting heavy due to heart flutters - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions

User :   Hello
Doctor :   hi
Doctor :   how can i help you
User :   are you real?
Doctor :   yes ur having live chat with doctor
User :   oh ok..
User :   umm....i have been having heart flutters and my chest gets really heavy and i get shortness of breath and light headed..
Doctor :   u mean to say palpitations
User :   i dont know..
Doctor :   r u having panic attacks
User :   umm..sometimes i get really shaky but only in my arms
User :   and stuff like that..
Doctor :   ok
User :   and my stomach sometimes hurts. btu then goes away a second later
Doctor :   since when ur having this problem
Doctor :   how many weeks or months
User :   since the first of this month
Doctor :   ok
Doctor :   what makes u so
Doctor :   any particular reason?
User :   for about 9 days straight..and then it calmed down for about 2-3 days..then came right back
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
User :   20, female, michigan, single
User :   about 5'7 297 pounds
Doctor :   r u taking any medicine as of now?
User :   umm..i am takin a anxiety pill but its not doing nothing, and the ER gave me some hydroyzine or something
User :   but to only take as needed..
User :   i just dont know whats going on and im really scared
Doctor :   dont be scared
Doctor :   listen kid ur fine

Doctor :   u need not be worried
Doctor :   try to relax
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor